Table of Contents Author Guidelines Submit a Manuscript
Abstract and Applied Analysis
Volume 2014 (2014), Article ID 378742, 6 pages
http://dx.doi.org/10.1155/2014/378742
Research Article

On Critical Circle Homeomorphisms with Infinite Number of Break Points

1Turin Polytechnic University, Kichik Halka Yuli 17, 100095 Tashkent, Uzbekistan
2School of Mathematical Sciences, Faculty of Science and Technology, University Kebangsaan Malaysia (UKM), 43600 Bangi, Selangor Darul Ehsan, Malaysia

Received 4 October 2013; Accepted 30 January 2014; Published 20 March 2014

Academic Editor: Weinian Zhang

Copyright © 2014 Akhtam Dzhalilov et al. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Linked References

  1. I. P. Cornfeld, S. V. Fomin, and Ya. G. Sinaĭ, Ergodic Theory, vol. 245, Springer, Berlin, Germany, 1982. View at Publisher · View at Google Scholar · View at MathSciNet
  2. M. Herman, “Sur la conjugaison différentiable des difféomorphismes du cercle à des rotations,” Institut des Hautes Études Scientifiques, vol. 49, pp. 5–234, 1979. View at Google Scholar
  3. Y. Katznelson and D. Ornstein, “The differentiability of the conjugation of certain diffeomorphisms of the circle,” Ergodic Theory and Dynamical Systems, vol. 9, no. 4, pp. 643–680, 1989. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  4. Y. Katznelson and D. Ornstein, “The absolute continuity of the conjugation of certain diffeomorphisms of the circle,” Ergodic Theory and Dynamical Systems, vol. 9, no. 4, pp. 681–690, 1989. View at Publisher · View at Google Scholar · View at MathSciNet
  5. K. M. Khanin and Ya. G. Sinaĭ, “Smoothness of conjugacies of diffeomorphisms of the circle with rotations,” Russian Mathematical Surveys, vol. 44, no. 1, pp. 69–99, 1989, translation of Uspekhi Matematicheskikh Nauk, vol. 44, pp. 57–82, 1989. View at Publisher · View at Google Scholar · View at MathSciNet
  6. W. de Melo and S. van Strien, One-Dimensional Dynamics, vol. 25, Springer, Berlin, Germany, 1993. View at MathSciNet
  7. J.-C. Yoccoz, “Il n'y a pas de contre-exemple de Denjoy analytique,” Comptes Rendus des Séances de l'Académie des Sciences, vol. 298, no. 7, pp. 141–144, 1984. View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  8. J. Graczyk and G. Świątek, “Singular measures in circle dynamics,” Communications in Mathematical Physics, vol. 157, no. 2, pp. 213–230, 1993. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  9. Kh. Akhadkulov, “Some circle homeomorphisms with break type singularities,” Russian Mathematical Surveys, vol. 61, no. 5, pp. 981–983, 2006. View at Google Scholar
  10. A. A. Dzhalilov and I. Liousse, “Circle homeomorphisms with two break points,” Nonlinearity, vol. 19, no. 8, pp. 1951–1968, 2006. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  11. A. A. Dzhalilov, I. Liousse, and D. Mayer, “Singular measures of piecewise smooth circle homeomorphisms with two break points,” Discrete and Continuous Dynamical Systems, vol. 24, no. 2, pp. 381–403, 2009. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  12. A. A. Dzhalilov, D. Maĭer, and U. A. Safarov, “Piecewise-smooth circle homeomorphisms with several break points,” Izvestiya, vol. 76, no. 1, pp. 94–112, 2012. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  13. A. Adouani and H. Marzougui, “Singular measures for class P-circle homeomorphisms with several break points,” Ergodic Theory and Dynamical Systems, pp. 1–34, 2012. View at Publisher · View at Google Scholar
  14. G. Świątek, “On critical circle homeomorphisms,” Boletim da Sociedade Brasileira de Matemática, vol. 29, no. 2, pp. 329–351, 1998. View at Publisher · View at Google Scholar · View at MathSciNet
  15. G. Świątek, “Rational rotation numbers for maps of the circle,” Communications in Mathematical Physics, vol. 119, no. 1, pp. 109–128, 1988. View at Publisher · View at Google Scholar · View at MathSciNet